MathSciNet Relay Station
MathSciNet bibliographic data
MR2769338 14G05 (11D45 11G35 11G50 14G10 14J26)
Loughran, Daniel Manin's conjecture for a singular sextic del Pezzo surface. J. Théor. Nombres Bordeaux 22 (2010), no. 3, 675–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement